Alert archive / Missouri / Wind Advisories in 2023

Wind Advisory 2, NWS Kansas City, MO

February 26, 20235 counties in Kansas; 29 counties in Missouri

NWS Kansas City, MO issued this wind advisory at Feb 26, 2023, 2:29 AM CST for 5 counties in Kansas; 29 counties in Missouri. It took effect at Feb 26, 2023, 10:00 PM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2023, 2:29 AM CST (08:29 UTC)
In effect from
Feb 26, 2023, 10:00 PM CST
Expired
Feb 27, 2023, 3:00 PM CST
In force
17 hr
Issued by
NWS Kansas City, MO
All 34 counties

Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Grundy County, MO, Henry County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO

The radar

The Pleasant Hill radar (KEAX), 74 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2023-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2023-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1404 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

726 
WWUS73 KEAX 260829
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
229 AM CST Sun Feb 26 2023

KSZ057-060-103>105-MOZ013-014-020>022-028>030-037-038-043-044-053-
054-262100-
/O.NEW.KEAX.WI.Y.0002.230227T0400Z-230227T1800Z/
Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-De Kalb-Daviess-
Buchanan-Clinton-Caldwell-Platte-Clay-Ray-Jackson-Lafayette-Cass-
Johnson MO-Bates-Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale,
Gallatin, Jamesport, St. Joseph Airport, St. Joseph, Cameron, 
Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, 
Parkville, Platte City, Riverside, Weatherby Lake, Weston, 
Gladstone, Liberty, Excelsior Springs, Kearney, Richmond, Lawson,
Kansas City, Independence, Odessa, Higginsville, Lexington, 
Concordia, Belton, Raymore, Harrisonville, Pleasant Hill, 
Warrensburg, Butler, Adrian, Rich Hill, Clinton, and Windsor
229 AM CST Sun Feb 26 2023

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON CST
MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central and northeast Kansas and 
  north central, northwest and west central Missouri.

* WHEN...From 10 PM this evening to noon CST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ007-008-015>017-023>025-031>033-039-040-045-046-262100-
/O.NEW.KEAX.WI.Y.0002.230227T0600Z-230227T2100Z/
Putnam-Schuyler-Grundy-Sullivan-Adair-Livingston-Linn MO-Macon-
Carroll-Chariton-Randolph-Saline-Howard-Pettis-Cooper-
Including the cities of Unionville, Lancaster, Queen City, 
Greentop, Downing, Glenwood, Trenton, Milan, Green City, 
Kirksville, Chillicothe, Brookfield, Marceline, Macon, La Plata, 
Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Marshall,
Fayette, Glasgow, New Franklin, Sedalia, and Boonville
229 AM CST Sun Feb 26 2023

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST
MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, north central and northeast 
  Missouri.

* WHEN...From midnight tonight to 3 PM CST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
897 
WWUS73 KEAX 262058
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
258 PM CST Sun Feb 26 2023

KSZ057-060-103>105-MOZ013-014-020>022-028>030-037-038-043-044-053-
054-270500-
/O.CON.KEAX.WI.Y.0002.230227T0400Z-230227T1800Z/
Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-De Kalb-Daviess-
Buchanan-Clinton-Caldwell-Platte-Clay-Ray-Jackson-Lafayette-Cass-
Johnson MO-Bates-Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale,
Gallatin, Jamesport, St. Joseph Airport, St. Joseph, Cameron, 
Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, 
Parkville, Platte City, Riverside, Weatherby Lake, Weston, 
Gladstone, Liberty, Excelsior Springs, Kearney, Richmond, Lawson,
Kansas City, Independence, Odessa, Higginsville, Lexington, 
Concordia, Belton, Raymore, Harrisonville, Pleasant Hill, 
Warrensburg, Butler, Adrian, Rich Hill, Clinton, and Windsor
258 PM CST Sun Feb 26 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON CST MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central and northeast Kansas and 
  north central, northwest and west central Missouri.

* WHEN...From 10 PM this evening to noon CST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ007-008-015>017-023>025-031>033-039-040-045-046-270500-
/O.CON.KEAX.WI.Y.0002.230227T0600Z-230227T2100Z/
Putnam-Schuyler-Grundy-Sullivan-Adair-Livingston-Linn MO-Macon-
Carroll-Chariton-Randolph-Saline-Howard-Pettis-Cooper-
Including the cities of Unionville, Lancaster, Queen City, 
Greentop, Downing, Glenwood, Trenton, Milan, Green City, 
Kirksville, Chillicothe, Brookfield, Marceline, Macon, La Plata, 
Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Marshall,
Fayette, Glasgow, New Franklin, Sedalia, and Boonville
258 PM CST Sun Feb 26 2023

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
CST MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, north central and northeast 
  Missouri.

* WHEN...From midnight tonight to 3 PM CST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
848 
WWUS73 KEAX 270739
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
139 AM CST Mon Feb 27 2023

KSZ057-060-103>105-MOZ013-014-020>022-028>030-037-038-043-044-053-
054-271800-
/O.CON.KEAX.WI.Y.0002.000000T0000Z-230227T1800Z/
Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-De Kalb-Daviess-
Buchanan-Clinton-Caldwell-Platte-Clay-Ray-Jackson-Lafayette-Cass-
Johnson MO-Bates-Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale,
Gallatin, Jamesport, St. Joseph Airport, St. Joseph, Cameron, 
Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, 
Parkville, Platte City, Riverside, Weatherby Lake, Weston, 
Gladstone, Liberty, Excelsior Springs, Kearney, Richmond, Lawson,
Kansas City, Independence, Odessa, Higginsville, Lexington, 
Concordia, Belton, Raymore, Harrisonville, Pleasant Hill, 
Warrensburg, Butler, Adrian, Rich Hill, Clinton, and Windsor
139 AM CST Mon Feb 27 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of east central and northeast Kansas and 
  north central, northwest and west central Missouri.

* WHEN...Until noon CST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ007-008-015>017-023>025-031>033-039-040-045-046-271800-
/O.CON.KEAX.WI.Y.0002.000000T0000Z-230227T2100Z/
Putnam-Schuyler-Grundy-Sullivan-Adair-Livingston-Linn MO-Macon-
Carroll-Chariton-Randolph-Saline-Howard-Pettis-Cooper-
Including the cities of Unionville, Lancaster, Queen City, 
Greentop, Downing, Glenwood, Trenton, Milan, Green City, 
Kirksville, Chillicothe, Brookfield, Marceline, Macon, La Plata, 
Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Marshall,
Fayette, Glasgow, New Franklin, Sedalia, and Boonville
139 AM CST Mon Feb 27 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of central, north central and northeast 
  Missouri.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
814 
WWUS73 KEAX 271749
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
1149 AM CST Mon Feb 27 2023

KSZ057-060-103>105-MOZ013-014-020>022-028>030-037-038-043-044-053-
054-271900-
/O.EXP.KEAX.WI.Y.0002.000000T0000Z-230227T1800Z/
Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-De Kalb-Daviess-
Buchanan-Clinton-Caldwell-Platte-Clay-Ray-Jackson-Lafayette-Cass-
Johnson MO-Bates-Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale,
Gallatin, Jamesport, St. Joseph Airport, St. Joseph, Cameron, 
Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, 
Parkville, Platte City, Riverside, Weatherby Lake, Weston, 
Gladstone, Liberty, Excelsior Springs, Kearney, Richmond, Lawson,
Kansas City, Independence, Odessa, Higginsville, Lexington, 
Concordia, Belton, Raymore, Harrisonville, Pleasant Hill, 
Warrensburg, Butler, Adrian, Rich Hill, Clinton, and Windsor
1149 AM CST Mon Feb 27 2023

...WIND ADVISORY WILL EXPIRE AT NOON CST TODAY...

Winds have dropped below advisory criteria. Breezy conditions will
remain possible through the afternoon.

$$

MOZ007-008-015>017-023>025-031>033-039-040-045-046-272100-
/O.CON.KEAX.WI.Y.0002.000000T0000Z-230227T2100Z/
Putnam-Schuyler-Grundy-Sullivan-Adair-Livingston-Linn MO-Macon-
Carroll-Chariton-Randolph-Saline-Howard-Pettis-Cooper-
Including the cities of Unionville, Lancaster, Queen City, 
Greentop, Downing, Glenwood, Trenton, Milan, Green City, 
Kirksville, Chillicothe, Brookfield, Marceline, Macon, La Plata, 
Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Marshall,
Fayette, Glasgow, New Franklin, Sedalia, and Boonville
1149 AM CST Mon Feb 27 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of central, north central and northeast 
  Missouri.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
842 
WWUS73 KEAX 272039
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
239 PM CST Mon Feb 27 2023

MOZ007-008-015>017-023>025-031>033-039-040-045-046-272145-
/O.EXP.KEAX.WI.Y.0002.000000T0000Z-230227T2100Z/
Putnam-Schuyler-Grundy-Sullivan-Adair-Livingston-Linn MO-Macon-
Carroll-Chariton-Randolph-Saline-Howard-Pettis-Cooper-
Including the cities of Unionville, Lancaster, Queen City, 
Greentop, Downing, Glenwood, Trenton, Milan, Green City, 
Kirksville, Chillicothe, Brookfield, Marceline, Macon, La Plata, 
Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Marshall,
Fayette, Glasgow, New Franklin, Sedalia, and Boonville
239 PM CST Mon Feb 27 2023

...WIND ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

Winds have dropped below advisory criteria. Breezy conditions will
remain possible through the afternoon.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Feb 25, 11:50 PM CST, 2 hours 39 minutes earlier.

Area forecast discussion, Feb 25, 11:50 PM CST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1150 PM CST Sat Feb 25 2023

.Discussion...
Issued at 315 PM CST SAT FEB 25 2023

Summary

- Today through the daytime Sunday are fairly quiet.

- Winds accelerate ahead of an approaching system impacting the area
Sunday night into Monday. Gusts around 25 MPH Sunday afternoon reach
near 40-50 MPH overnight.

- A strong system moves through OVERNIGHT Sunday into Monday. While
the severe weather outlook remains marginal, high winds, hail, and
even an isolated tornado cannot be ruled out. STORMS ARE
EXPECTED FROM ~9PM TO 6AM, PEAKING AROUND MIDNIGHT to 3AM.

- Now would be a great time to ensure you have a way to receive
weather alerts during the overnight.

Detailed Discussion

Most every meteorologists' eyes are focused out west where
portions of California are seeing substantial rain and snowfall.
However, as fascinating as it is to see snow in Los Angeles, the
focus is moreso because this system looks to affect most of the
country over the next 2-3 days. For our area, it is looking like a
pretty potent system. What is keeping the overall threats and
impacts relatively subdued for our area is the fact that the bulk
of this system passes through during the overnight Sunday into
Monday. However, this is certainly not a system to gloss over as
it looks to cause a bit of a racket while you are sleeping.

The primary driver of this system is movements in the upper level
pattern. The large 500mb low over the southern California coast gets
heaved across the CONUS by a larger high level trough that quickly
pushes it into the central Plains. A deep surface low is expected to
develop as the 500mb cyclone descends the eastern Rockies Sunday
afternoon. Deepening is a relative understatement as model runs
quickly drop pressures across the low's center. This creates a
strong winds field around the low where sustained winds around 30
MPH with gusts to 50+ MPH are possible (Note: These are
non-convective winds) leading up to the rain Sunday late afternoon;
moreso the evening hours. The good news is that much of the wind and
rain will occur after sunset Sunday. Convective parameters are
looking fairly stout as well; although not as potent as we would see
with a typical springtime afternoon severe weather setup. This is
largely thanks to the timing of the storm being the overnight thus
lacking added instability from diurnal heating. However, the
kinematics of this system are more than enough to cause some concern
at the chances for strong to severe storms. Strong flow across all
vertical levels push more than enough warm air and moisture into the
area. Significant isentropic ascent ahead of the system may spawn
some showers ahead of the main line Sunday evening. Shear remains
quite high however, the lack of instability curtails some of the
buoyancy of air parcels which keeps storms from strongly convecting.
It is a combination of the vertical shear profile and the dynamic
forcing of flow around the frontal systems that will energize storms
moreso than thermodynamic processes which are more present in
typical severe weather setups. To put it simply, we are expecting
storms to be strong with high winds likely. Some hail and possibly
an isolated tornado cannot be ruled out within this wind shear
environment. Model vertical soundings do show a more favorable
thermodynamic profile as we get toward the midnight to 3 AM
timeframe which is why we are feeling the peak of convective
activity will be during that timeframe. However, we recognize there
is the potential that storms will not be as strong as advertised;
however, confidence is high that there will be high winds overnight
Sunday into Monday as well as the potential for localized flooding.
Regardless, this would be a great opportunity to prepare for the
forthcoming severe weather season, especially for overnight events,
which are quite common here. Make sure you have ways to receive
weather information during the overnight hours be it via NOAA
weather radio, cell phone, or whatever communication means works
best for you. It also would not be a bad idea to make sure the
emergency kit is topped up and has fresh batteries.

A potential hazard we do not want to gloss over is flooding. Over
the past several weeks we have more than made up the deficits of
late last year. At MCI, we are sitting about 2 inches above normal
precipitation since Jan 1. Precipitable water values reside around 1-
1.5" which is just touching flash flood guidance (meaning flash
flooding is possible). Deep saturated vertical profiles coupled with
these PWAT values increase confidence in the potential for heavy
efficient downpours. It would not be unreasonable to see localities
get 1"+ within an hour or two. This leads to the potential for
flooding in urban areas as well as along creeks and streams. The
highest forecasted rainfall is expected at this time across far NE
KS into northern MO and southern IA where the ground is still
somewhat frozen; thus less susceptible to absorbing water; increasing
runoff and flooding potential. Please be mindful while driving as
flooded roads are difficult to see, especially at night. This runoff
is expected to make its way into area rivers and creeks creating
increased stages/flow and the potential for some short term minor to
isolated moderate river flooding. Please keep an eye on forecasts as
river flooding may happen several hours to days after the rainfall.

The rest of the week looks fairly mundane in comparison. Upper
level flow becomes more zonal. Midlevel ridging and southerly low
level flow push temperatures back upwards above 60F until another
storm system looks to roll through late this coming week.

&&

.Aviation...(For the 06Z TAFS through 06Z Sunday Night)
Issued at 1134 PM CST SAT FEB 25 2023

VFR conditions currently exist as of early this TAF issuance with
MVFR just to the south and slowly working northward. Expect these
MVFR cigs to start working into the terminals between 09-11Z this
morning. Scattered light showers and drizzle will start to move
in from the south after 20Z. Winds will become more southeasterly
this morning and increase throughout the day with strongest winds
expected after 00Z.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Pesel
Aviation...PietrychaP
Hazardous weather outlook, Feb 25, 4:57 AM CST, 21 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
457 AM CST Sat Feb 25 2023

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-261100-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
457 AM CST Sat Feb 25 2023

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

 Widespread rain and a few thunderstorms are possible Sunday evening
 into the overnight. A few strong to potentially severe storms are
 possible. Damaging winds are the most likely hazard.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

Nearby

Wind Advisories in Missouri, 2023Wind Advisories in Kansas, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.